# SDR DHLA2009743DH636

- Difficulty date: November 14, 2008
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AT BS 597 DOOR FRAME CRACKED AT HINGE LOWER ROW.  FOUND WHEN PERFORMING OPEN HOLE INSPECTION PER ASTAR AIRCARGO TASK CARD EC-00297-001.  REPAIRED MAIN CARGO DOOR FRAME SECT AT BS 598 UPPER JAMB HINGE AREA IAW COOPESA EO COO-2-52-424-08 DTD 11/20/08 DOCUMENTED ON FAA FORM 8110-3.
